American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(46L85) AND publication=(proc)
Sort order: Date
Format: Standard display

  
Results: 1 to 20 of 20 found      Go to page: 1

[1] Igor Nikolaev. Langlands reciprocity for the even-dimensional noncommutative tori. Proc. Amer. Math. Soc. 139 (2011) 4153-4162. MR 2823060.
Abstract, references, and article information   
View Article: PDF

[2] Nick Wright. Simultaneous metrizability of coarse spaces. Proc. Amer. Math. Soc. 139 (2011) 3271-3278. MR 2811282.
Abstract, references, and article information   
View Article: PDF

[3] You Qing Ji and Yuan Hang Zhang. A note on the topological stable rank of an ideal. Proc. Amer. Math. Soc. 139 (2011) 3999-4002. MR 2823045.
Abstract, references, and article information   
View Article: PDF

[4] Piotr M. Sołtan. Quantum spaces without group structure. Proc. Amer. Math. Soc. 138 (2010) 2079-2086. MR 2596045.
Abstract, references, and article information   
View Article: PDF

[5] Igor Nikolaev. On a desingularization of the moduli space of noncommutative tori. Proc. Amer. Math. Soc. 136 (2008) 3769-3774. MR 2425714.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[6] Yifeng Xue. (APD)--property of $C^*$--algebras by extensions of $C^*$--algebras with (APD). Proc. Amer. Math. Soc. 135 (2007) 705-711. MR 2262866.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[7] Joachim Zacharias. On the invariant translation approximation property for discrete groups. Proc. Amer. Math. Soc. 134 (2006) 1909-1916. MR 2215118.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[8] Igor Nikolaev. On complex and noncommutative tori. Proc. Amer. Math. Soc. 134 (2006) 973-981. MR 2196027.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[9] R. Exel and J. Renault. $AF$-algebras and the tail-equivalence relation on Bratteli diagrams. Proc. Amer. Math. Soc. 134 (2006) 193-206. MR 2170559.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[10] Alan L. T. Paterson and Amy E. Welch. Tychonoff's theorem for locally compact spaces and an elementary approach to the topology of path spaces. Proc. Amer. Math. Soc. 133 (2005) 2761-2770. MR 2146225.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[11] Dan Kucerovsky. Commutative subalgebras of the corona. Proc. Amer. Math. Soc. 132 (2004) 3027-3034. MR 2063124.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[12] A. Chigogidze, A. Karasev and M. Rørdam. Real rank and squaring mappings for unital $C^{\ast}$-algebras. Proc. Amer. Math. Soc. 132 (2004) 783-788. MR 2019956.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[13] Søren Eilers and Ruy Exel. Finite dimensional representations of the soft torus. Proc. Amer. Math. Soc. 130 (2002) 727-731. MR 1866027.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[14] Robert Lauter. The length of $C^\ast$-algebras of $\mathrm{b}$-pseudodifferential operators. Proc. Amer. Math. Soc. 128 (2000) 1955-1961. MR 1694871.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[15] Efton Park. Isometries of noncommutative metric spaces . Proc. Amer. Math. Soc. 123 (1995) 97-105. MR 1213868.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[16] Efton Park. Isometries of unbounded Fredholm modules over reduced group $C\sp \ast$-algebras . Proc. Amer. Math. Soc. 123 (1995) 1839-1843. MR 1249887.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[17] Nawfal Elhage Hassan. Rang r\'eel de certaines extensions . Proc. Amer. Math. Soc. 123 (1995) 3067-3073. MR 1264814.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[18] Kazunori Kodaka and Hiroyuki Osaka. Real rank of tensor products of $C\sp \ast$-algebras . Proc. Amer. Math. Soc. 123 (1995) 2213-2215. MR 1264820.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[19] Marius Dădărlat. A suspension theorem for continuous trace $C\sp *$-algebras . Proc. Amer. Math. Soc. 120 (1994) 761-769. MR 1166354.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[20] Gerard J. Murphy. The analytic rank of a $C\sp *$-algebra . Proc. Amer. Math. Soc. 115 (1992) 741-746. MR 1081095.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge


Results: 1 to 20 of 20 found      Go to page: 1